# SDR FOTR2016911019

- Difficulty date: October 27, 2010
- Submitted: October 27, 2010
- Operation: General aviation
- Aircraft: N831US
- Make and model: Doug MD 83
- Aircraft serial: 49791
- Aircraft time: 50,822 hours, 28,990 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STA. 1485 RT VERTICAL STIFFNER CORRODED. REPAIRED NR 11019 FASI W/0 20169.
